# SDR BUEA20180108003

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 30,628 hours, 23,576 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, ON LANDING, A BURNING ODOR COMING FROM ROW 1.   THIS IS THE FIFTH DISCREPANCY OF THIS NATURE.   MAINTENANCE PERFORMED A COMPLETE INSPECTION OF THE PASSENGER OVERHEAD, SEATS, CABIN FLOOR, SMALL CLOSET, GALLEY AREA AND FOUND NO EVIDENCE OF BURNING OR ELECTRICAL COMPONENTS OVERHEATING.  MAINTENANCE DID FIND A SMALL AREA OF DIRT IN THE PSU HOSE AT SEAT 2A. THE PILOT WAS ON BOARD WITH MAINTENANCE AND SAID HE NO LONGER SMELLED THE BURNING ODOR.  IT IS NOTED THAT BOTH PACKS WERE IN OPERATION WITH HEAT TURNED ON,  ALL AVAILABLE CABIN LIGHTING WAS TURNED ON. PSU AIR WAS TURNED ON AND NO BURNING ODOR WAS DETECTED.  AT NO TIME DURING FLIGHT OR GROUND OPERATIONS WAS ANY EMERGENCY ACTIONS TAKEN.  ACFT WAS RETURNED TO SERVICE AND NO FURTHER ODOR ISSUES WERE DETECTED.
